# SDR ASOA2016051614893

- Difficulty date: May 16, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK BS 830.40-976 CORRODED SEVERAL AREAS.  REMOVED  SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
